# SDR IPXA2015032687434

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 15,408 hours, 9,962 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 647520201
- Part serial: 7629
- Condition: Inoperative
- Location: Hyd Qty System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED - ECAM MASTER CAUTION "GREEN HYD LO PR" FOLLOWED BY GREEN HYD LO LEVEL MSG.  LANDED UNEVENTFULLY.  PERFORMED LEAK CHECKS IAW AMM 29-00-00 GEAR RET LEAK CK IAW AMM 32-31-00.  NO LEAKS NOTED, R & R GREEN SYS QTY TRANSMITTER IAW AMM 29-31-11. SERVICED IAW AMM 29-00-00.  EFF SOURCE, REF IPC 29-11-11-ITEM 120A.  OK FOR SERVICE.
